# SDR ASAA2020010231745

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 46,287 hours, 13,833 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201401
- Condition: Broken
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU DET INOP ILLUMINATED NUMEROUS TIMES INTERMITTENTLY. GROUNDED - YES. DIVERSION TIME 58 MINUTES - PERFORMED APU FIRE DETECTION BITE TEST REF B737-800 FIM 26-10-TASK 801 NO FAULTS NOTED. PERFORMED GVI OF CONNECTIONS AND OF FIRE LOOPS IN APU COMPARTMENT, NO FAULTS NOTED. PRECAUTIONARY RELAMP OF APU DETECTION LIGHT AS REQUIRED, OPS CHECK GOOD REF B737-900 AMM 26-15-00-710-801 GROUND VERIFICATION SUCCESSFUL. FOUND BROKEN STUB ON APU DETECTOR ASSY. REMOVED & REPLACED APU DETECTOR ASSY PER AMM 26-15-01, OPS CHECKS NORMAL SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED.
